Journal of Inequalities and Applications
Volume 3 (1999), Issue 3, Pages 279-284
Powers of -Hyponormal operators
1Department of Mathematics, Marshall University, Huntington 25755-2560, WV, USA
2Department of Mathematics, California State University, Long Beach 90840-1001, CA, USA
Received 20 November 1997; Revised 9 July 1998
Copyright © 1999 Ariyadasa Aluthge and Derming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Applying Furuta’s and Hansen’s inequalities, it is shown that if is a -hyponormal operator, then is -hyponormal. Applications are obtained.